Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On Taylor's hypothesis and the acceleration terms in the Navier-Stokes equation


Author: C. C. Lin
Journal: Quart. Appl. Math. 10 (1953), 295-306
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/51649
MathSciNet review: 51649
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. I. Taylor, Proc. Roy. Soc. A 164, 476-490 (1938).
  • [2] W. Heisenberg, Zur statistischen Theorie der Turbulenz, Z. Physik 124 (1948), 628–657 (German). MR 0030850
  • [3] G. K. Batchelor, Pressure fluctuations in isortopic turbulence, Proc. Cambridge Philos. Soc. 47 (1951), 359–374. MR 0041619
  • [4] H. P. Robertson, The invariant theory of isotropic turbulence, Proc. Cambridge Philos. Soc. 36 (1940), 209–223. MR 0001702
  • [5] Th. von Kármán, J. Aero. Sci. 4, 131-138 (1937); Th. von Kármán and L. Howarth, Proc. Roy. Soc. Lond. A 164, 192-215 (1938).
  • [6] A. A. Townsend, Proc. Camb. Phil. Soc. 47, 375-395, (1951).
  • [7] P. S. Klebanoff and Z. W. Diehl, NACA Tech. Note 2475 (October, 1951).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/51649
Article copyright: © Copyright 1953 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website